See Alike in...

Alike App

Browser

leeannleeann

723d

I've been taking desmopressino and imipram for a bit over a year and I feel like they're only having negative side effects but according to everyone else they see positive improvement. they make me drowsy and I get a lack of energy and over all care in a lot of things when I'm taking it but I've already tried so many meds and my doctor's insist on giving it more time. does anyone have a similar experience (if so, what did you do/what do you suggest I do)

    • Preschool_Teacher

      677d

      I also take desmopressin but only at night.it cuts down on my frequency at night

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion